RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 2, Pages 439–446 (Mi izv1250)  

Smooth measures and the law of the iterated logarithm

N. G. Makarov


Abstract: A measure $\mu$ defined on the unit circle $\partial\mathbf D$ is called smooth if $|\mu(I')-\mu(I")|\leqslant C|I'|$ for any two adjacent intervals, $I',I"\subset\partial\mathbf D$ of equal length. It is shown that smooth measures are absolutely continuous with respect to Hausdorff measure with weight function $t(\log\frac1t\log\log\log\frac1t)^{1/2}$, and that this result is sharp. The results are applied to the well-known problem of the angular derivative of a univalent function.
Bibliography: 14 titles.

Full text: PDF file (747 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:2, 455–463

Bibliographic databases:

UDC: 517.5
MSC: Primary 26A30; Secondary 60F15, 30C35
Received: 10.06.1988

Citation: N. G. Makarov, “Smooth measures and the law of the iterated logarithm”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989), 439–446; Math. USSR-Izv., 34:2 (1990), 455–463

Citation in format AMSBIB
\Bibitem{Mak89}
\by N.~G.~Makarov
\paper Smooth measures and the law of the iterated logarithm
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 2
\pages 439--446
\mathnet{http://mi.mathnet.ru/izv1250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998306}
\zmath{https://zbmath.org/?q=an:0691.30026|0685.30025}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 2
\pages 455--463
\crossref{https://doi.org/10.1070/IM1990v034n02ABEH000664}


Linking options:
  • http://mi.mathnet.ru/eng/izv1250
  • http://mi.mathnet.ru/eng/izv/v53/i2/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:251
    Full text:87
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019